# SDR DL777060330

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 27,240 hours, 4,323 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Part number: 3A2010008011
- Part serial: 33430
- Condition: Burned Out
- Location: F/O Seat Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O SEAT ELECTRICALLY INOPERATIVE.  BURNING SMELL FROM SEAT MOTOR.   FWD TO MCO AND PLACARD IAW MEL 25-11-01A. SEAT CIRCUIT BREAKER IN E/E PULLED AND COLLARED.   REMOVED AND REPLACED F/O SEAT IAW MM.  OPS CK GOOD.  MCO/PLAC REMOVED.  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
